# SDR SWAA2019071634849

- Difficulty date: July 2, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 34,324 hours, 20,744 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER INTERNAL RIB #5 LOWER PART OF STIFFENERS CRACKED 18.5" FROM FRONT SPAR.  REPAIRED RIB IAW SRM.
